# SDR CALA9801170

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CAP CORRODED AT STA 986 FROM RBL 0 TO RBL 46.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-03450.
